Barohist Ac Syrup 60ml
Barohist Ac Syrup 60ml Description
Barohist Ac Syrup is used for temporary relief in common cold and allergic rhinitis. It helps in improving symptoms like runny and stuffed nose, sneezing and throat irritation. Barohist Ac Syrup cont
ains a combination of chlorpheniramine and phenylephrine as active ingredient. Chlorpheniramine is an antiallergic and phenylephrine is a decongestant. You should take this Syrup as advised by your doctor for maximum benefits and avoid using it for a prolonged duration when not required.
|You Save||₹6.69 (15% on MRP)|
|Contains||Chlorpheniramine Maleate(2.0 Mg/5ml) + Phenylephrine(5.0 Mg/5ml)|
|Uses||Cold, allergic rhinitis|
|Side effects||Drowsiness, headache, vomiting, weakness|
|Therapy||COUGH COLD PREPARATION|
- Nazomin Bottle Of 60ml SyrupBy Threpsi Solutions Pvt Ltd60ml Syrup in BottleMRP 60.40₹ 48.32₹ 0.81/Ml
Uses of Barohist Ac Syrup 60ml
Contraindications of Barohist Ac Syrup 60ml
- If you are allergic to chlorpheniramine or phenylephrine or any of the ingredients of Barohist Ac Syrup.
- If you have taken medicines for brain disorders such as rasagiline in the last 14 days.
- If you are suffering from high blood pressure or heart disease.
- If you have diabetes, increased pressure inside the eyes (glaucoma).
- If you are suffering from an overactive thyroid gland and breathing problems like bronchitis.
- If you experience difficulty in urination due to an enlarged prostate gland.
Side effects of Barohist Ac Syrup 60ml
- Increased blood pressure
Precautions and Warnings of Barohist Ac Syrup 60ml
Other General Warnings
- You are already taking medicines for psychiatric illness, as it can enhance drowsiness
- You are experiencing drowsiness, nervousness.
- You don't feel any improvement in your symptoms within a week.
- You are pregnant or breastfeeding.
- You have asthma or any airway obstruction problems.
- You have a kidney or liver disease.
- You have a history of fits or seizures.
- You have a history of tumour in the adrenal gland.
- You have a blockage in your stomach and intestine.
Mode of Action of Barohist Ac Syrup 60ml
How Does It Work?
- Barohist Ac Syrup works by the combined action of its two components chlorpheniramine and phenylephrine. Chlorpheniramine acts by blocking the action of histamine a natural substance produced by the body during an allergic reaction and improves allergic symptoms like sneezing, watery eyes, throat irritation, etc....
- Phenylephrine acts as a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Directions for Use of Barohist Ac Syrup 60ml
- Take Barohist Ac Syrup as prescribed by your doctor.
- Do not consume this medicine directly from the bottle.
- Read any special instruction on the package.
Interactions of Barohist Ac Syrup 60ml
Interactions with other medicines
- Medicines used to treat brain disorders or psychiatric illness should not be used with Barohist Ac as it can lead to a risk of heart-related side effects or increased blood pressure.
- Barohist Ac can reduce the effectiveness of high blood pressure medicines and can increase blood pressure abruptly.
- Barohist Ac should not be taken along with medicines used to treat heart failures such as digoxin as it can increase the risk of irregular heartbeat or heart attack.
- Phenytoin and ergot containing medicines should not be consumed along with Barohist Ac as it can lead to toxicity.
- Other medicines like medicines to induce sleep or anti-anxiety medicines and ceratin painkillers should be used as they can induce sedation.
- Discuss it with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible drug interactions.
Storage and disposal of Barohist Ac Syrup 60ml
- Store Barohist Ac Syrup between 20°- 25°C.
- Keep it away from children and pets.